Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Selberg’s conjectures and Artin $L$-functions
HTML articles powered by AMS MathViewer

by M. Ram Murty PDF
Bull. Amer. Math. Soc. 31 (1994), 1-14 Request permission
  • James Arthur and Laurent Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, Princeton, NJ, 1989. MR 1007299
  • Emil Artin, The collected papers of Emil Artin, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1965. Edited by Serge Lang and John T. Tate. MR 0176888, DOI 10.1007/978-1-4614-6294-1
  • S. Bochner, On Riemann’s functional equation with multiple Gamma factors, Ann. of Math. (2) 67 (1958), 29–41. MR 91304, DOI 10.2307/1969923
  • Armand Borel and Nolan R. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, No. 94, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 554917
  • J. B. Conrey and A. Ghosh, On the Selberg class of Dirichlet series: small degrees, Duke Math. J. 72 (1993), no. 3, 673–693. MR 1253620, DOI 10.1215/S0012-7094-93-07225-0
  • —, Automorphic forms, representations and L-functions, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, RI, 1979.
  • D. Flath, Decomposition of representations into tensor products, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 179–183. MR 546596
  • Roger Godement and Hervé Jacquet, Zeta functions of simple algebras, Lecture Notes in Mathematics, Vol. 260, Springer-Verlag, Berlin-New York, 1972. MR 0342495, DOI 10.1007/BFb0070263
  • J. Hoffstein and R. Murty, L-series of automorphic forms on $GL{_3}(R)$, Number Theory (J.-M. de Koninck and C. Levesque, eds.), Walter de Gruyter, Berlin and New York, 1989.
  • H. Jacquet and R. P. Langlands, Automorphic forms on $\textrm {GL}(2)$, Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654, DOI 10.1007/BFb0058988
  • H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), no. 3, 499–558. MR 618323, DOI 10.2307/2374103
  • H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), no. 3, 499–558. MR 618323, DOI 10.2307/2374103
  • R. P. Langlands, Problems in the theory of automorphic forms, Lectures in modern analysis and applications, III, Lecture Notes in Math., Vol. 170, Springer, Berlin, 1970, pp. 18–61. MR 0302614
  • —, Base change for $GL(2)$, Ann. of Math. Stud., vol. 96, Princeton Univ. Press, Princeton, NJ, 1980.
  • Robert P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, Vol. 544, Springer-Verlag, Berlin-New York, 1976. MR 0579181, DOI 10.1007/BFb0079929
  • M. Ram Murty, A motivated introduction to the Langlands program, Advances in number theory (Kingston, ON, 1991) Oxford Sci. Publ., Oxford Univ. Press, New York, 1993, pp. 37–66. MR 1368410
  • —, Selberg conjectures and Artin L-functions. II (to appear).
  • Atle Selberg, Old and new conjectures and results about a class of Dirichlet series, Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989) Univ. Salerno, Salerno, 1992, pp. 367–385. MR 1220477
  • F. Shahidi, On non-vanishing of L-functions, Bull. Amer. Math. Soc. (N.S.) 2 (1980), 462-464. M. F. Vignéras, Facteurs gamma et équations fonctionelles, Lecture Notes in Math., vol. 627, Springer-Verlag, Berlin and New York, 1976.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC: 11R42, 11M41
  • Retrieve articles in all journals with MSC: 11R42, 11M41
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 31 (1994), 1-14
  • MSC: Primary 11R42; Secondary 11M41
  • DOI:
  • MathSciNet review: 1242382